# SDR UPS99228987

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, NR 5 FLAP TRACK ANGLE SUPPORT BRACKET CRACKED AT FWD RT SIDE.  BRACKET FABRICATED FROM EXTRUSION AND REPLACED IAW SRM 51-40-4.
